Jun 14, 2012
My antivirals make the lining of my nose extremely dry. Is there any way to mitigate this?
I take Kaletra twice daily and Truvada once daily.
Response from Dr. Henry
Dry nose is common in the general population already and can be aggravated by many commonly used medications (such as antihistamines) or dry ambient air (low humidity). Use of a humidifier (at least at night) and/or a nose lubricant (such as lemon glycerine water applied with a tip or a nose lubricant such as normal saline or products like Nasogel help some patients. Dry nose has not clearly been linked to use of Kaletra + Truvada. If any reader has personal experience they would like to share please post.KH
Advice for Brother
- Under What Conditions Is There Potentially A Risk Of Hiv Transmission By Urine
- Reversing Neuropathy In Feet
- Are Canker Sores Associated With Hiv?
- How Long Does It Take To Get Results For An Hiv Blood Test?
- What Happens If You Have No More Cd4 Cells?
- Odds Of Contracting Hiv After Having Unprotected Sex Twice
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.